# SDR IPXA2021030966633

- Difficulty date: February 6, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: AKC754146
- Condition: Chafed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CTAILCONE INTERNAL PRODUCTION DOUBLER IS CHAFED AT STA 2160 AND X=-36.5.REPAIRED TAILCONE IAW UPS EO MD11-5350-66790-A. (MINOR)
